Oxford medical case reports · 2024
Severe and rapidly changing hypophosphatemia in cannabinoid hyperemesis syndrome: a case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Acharya Prakash, Mishra Aakash, Kuikel Sandip, Mishra Aman, Rauniyar Robin, Khanal Kunjan, Nepal Amit Sharma, Thapaliya Sahil
Аннотация
The increasing prevalence of cannabis worldwide requires awareness of a potential, less recognized, paradoxical entity, the cannabinoid hyperemesis syndrome (CHS). This includes cyclic episodes of nausea, vomiting, and compulsive hot water bathing for alleviation in individuals with chronic cannabis use. An 18-year-old male with daily and prolonged cannabis use has excessive nausea and vomiting, is diagnosed with CHS, and is further complicated by severe and rapidly fluctuating hypophosphatemia. He was successfully managed with intravenous (IV) antiemetic (metoclopramide) and IV normal saline in the emergency department. Hypophosphatemia was treated with IV phosphorous. Although hypophosphatemia in CHS is a rare encounter, the authors share their experience to promote broader recognition and insight into successful management.